since 05 February 2011 :
View(s): 142 (3 ULiège)
Download(s): 233 (7 ULiège)
print        
Luo CONGWEN

THE CLASS OF DOUBLE MS-ALGEBRAS SATISFYING THE COMPLEMENT PROPERTY

(Volume 70 - Année 2001 — Numéro 1)
Article
Open Access
Mots-clés : de Morgan algebra, double MS-algebra, double MS-space, complement property

Abstract

We construct a functor from the category of de Morgan algebras into the category of double MS-algebras which satisfy a certain condition, called the complement property and show that this functor has a left adjoint.

To cite this article

Luo CONGWEN, «THE CLASS OF DOUBLE MS-ALGEBRAS SATISFYING THE COMPLEMENT PROPERTY», Bulletin de la Société Royale des Sciences de Liège [En ligne], Volume 70 - Année 2001, Numéro 1, 51 - 59 URL : https://popups.uliege.be/0037-9565/index.php?id=1401.

About: Luo CONGWEN

Department of Mathematics, Three Gorges University, Yichang 443000, P. R. China